# SDR HALA2008102500827

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 66,727 hours, 30,789 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 86060866
- Condition: Faulty
- Location: Right
- Part time: 16,017 hours, 6,647 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - F/O ALTIMETER IN ERROR, IT READS 33850.  CAPT ALTIMETER READS 34000.  STBY ALT READS 34300, SELECTING ALTN AIR DATA CORRECTS FAULT.  REPLACED RT ADC.  OPS CHECK OK PER MM 34-12-01.  PERFORMED MCDP TEST 30 TO RETAIN A/C LMP STATUS IN LAND 3.  TEST 30 PASSED.
